I have bad acne I get cyst I have a hard time finding products I can use because of this that I am not allergic to or that doesn't brake me out worse but the question is I have used safeguard all my life and I want to change soaps because I feel as if the safeguard has now become a concern. I noticed when I get cysts when they drain the puss smells like my soap and I now have developed a rash on the tip of my nose I have had it for two years now it starts like needle size red dots then turns into dry peeling flaking skin and stays that way for months then repeats its self it is painful at times and some times itchy I have tried every thing for it but it wont go away the derm. has me on an antibiotic but it only mask the problem if I forget to take the meds it is back in two days he wants to wean me off the meds but I don't want to live with this problem he doesn't know what it is so he is just calling it acne those are his exact words. I am upset but back to my question do you think it would be ok to change to ivory soap like I said my skin is very sensitive it brakes out over the littlest things and like I said cyst not little pimples so you can imagine the pain and frustration. I cant use dove ,dial ,suave products well to make it simpler the only thing that doesn't bother me no lie is Neutrogena all the other soaps out there brake me out the shampoos the body washes except Neutrogena and aussie shampoo. I used Ivory as a little girl way before the acne ever started but I am scared to just try it again.
dont use soap.soap leaves acne aggravating residue behind.
Get a water soluble cleanser like cetaphil or Paulas choice(cosmetics cop.com) for am and pm cleansing.
Pm after cleansing use beta hydroxy lotion to exfoliate.It has the ability to penetrate the pore and rid it of all the impurities.
Last,on active breakouts use a benzoil peroxideTo disinfect the bacteria.I prefer a 10% solution that I get from Wal-Mart.(Equate)
You will see a big improvement I promise.
The areas you were experiencing are the same as the awful painful, deep almost welts that puss but in a weird dry kinda way like creaky and stiff under the skin and then dries on the outside until it peels off and youre left with a huge scar IS SPECIFICALLY CAUSED BY SAFEGUARD!! thanks for helping me confirm it so i can eliminate the problem!! Especially on the face, people: don't victimize your visage with safeguard- its truly traumatic!!
much love good luck
Have you tried La Roche-Posay? I use the Rosaliac cleanser which gets rid of the rash you describe.
What does your dermatologist propose you do to control your acne when you finish the antibiotics?
A topical retinoid like Differin would be helpful. If you are female taking a anti-androgen contraceptive pill will also help.
If you have had severe acne which hasn't improved after the long term use of antibiotics you may be a candidate for Accutane. Has your dermatologist discussed this with you?
I also suffer from Cystic Acne. I got acne while in high school and still a problem till this day...Now 22. I have tries everything......! Its so frustrating to not be able to find the right cure. I have only been to the doctor once, but it did nothing for me. Well i was just wanting to give you some advie. It seemed that everytime i went to the beach the salt water would help my face. So i thought to get something with the salt in it. I found me some Adovia Natural Acne soap on Cleopatraschoice.com. Check it out. might do you some good!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.